Topics Drugs
  Topics Drugs

Drugs

Find latest answers to Drugs questions, Drugs articles, Drugs news and clinic/doctors who deal with Drugs.

I AM USING THE FOLLOWING TABS/CAPS FOR GB SYNDROME. NOW I AM SUFFERING FRM ALLERGIC RASH WITH ITCHING ON THE WHOLE OF MY BODY. 1. ALDONIL.,2. RENERVE PLUS.,3.NEUOROPILLL 100., 4.VERNACE ALONGWITH THE ABOVE I AM USING THE FOLLOWING MEDICINES FOR BP AND DIABETICS 1.ERITEL 40.,2.ZANUMET50/1000.,3.PREGEB M OD 75., 4.STANLIP 145.,ECOSPIRIN75 NOW I AM USING ALEGRA 180 FOR ALLERGY. PL LET ME KNOW(1) WHICH DRUG CAUSES ME ALLERGY (2)WHEN NORMALICY WILL COME TO MY BLOOD CIRCULATION TO THE LOWER LIMBS (3) WHETHER THE ABOVE DRUGS ARE ADVICED FOR GBS

Hi, If this is so then you are giving very clear history that it is when you used these two drugs when all this happened,who prescibed you with these two drugs cause the two drugs are the same. Now since the itching is resolved it will be advisable to get your medicines changed or if you were not having allergy with the company product then you can also use that to. No the pathology in GB syndrome is very complex and it is not that it affects only blood circulation. There are many more treatmen ...

Read Complete Answer



I've had a hole beginning to pierce through my septum now for over a year now and no one can explain the cause only answer I get is sometimes this happens.That's B/S, something is causing this and I would like some feed back or a way to cure the on going issue please reply back with anything I'm up for a chance at solving the problem.I have doing my own research on line everything goes back in the same direction with no real cause except nasal sprays and illegal drugs.I'm 45 years old and a truck driver have not done drugs in years and have bad allergies can someone help?

Dear Frank, a hole in the septum of your nose, if i m not mistaken, is what you said. Could be a non healing ulcer.I cannot be sure of it. Please give me more details for me to help you, Fill out the adult questionnaire form on my website (http://www.**url**/home/) and send me copy of whatever blood work up or radiology that you might have done up till now and i may be able to help. As for your allergies homoeopathy is best at curing them. ...

Read Complete Answer



My mother is 88 and recently diagnosed with afib/heart failure. She is on warferin and two other drugs, one is a diuretic and can't remember the other. She does not have diabetes and she is very thin. Of late, her calves and ankles have become very swollen and now she is weeping clear liquid through the skin on her lower leg. She will be visiting the doctor, but I was wondering what, if any, treatments there are for this condition.

Hi, the most probable, evident cause which can bring to legs swelling in this situation is heart failure worsening. Heart failure can progress even in case that patient accurately takes prescribed drugs. Atrial fibrillation complicates, worsenes the course of disease. Try to reach her doctor as soon as possible. Doctor may advice to increase diuretic doses, contunue treatment in-hospital states and in general fortified heart failure treatment brings the patient to a compensated condition within ...

Read Complete Answer


I have been suffering from all related signs of ankylosis spondilitus. I am 53 years old . No pain but gradual cranium bending and stiff upper back. Apart from exercises, would any drugs help ?

yes, there are medicines available, you need to see a rheumatologist near to you. In your age group, you need to confirm the disease first. ...

Read Complete Answer


i am suffering from glandular TB , i want to know if we get numbness in lips as a side effect of anti-tb drugs

hi.. usually such side effects are not common with anti tb drugs but if it is persistent even after few days of wait n watch you should consult your physician Dr raj ...

Read Complete Answer



1)My Mother 81 Yr Old. Last 6 months is having high B.sugar (@250 ). 2)Earlier last 15 years she has been taking Stamlo 2.5, Nebistar 5mg, Telesartain, etc. BP/ Palpitation under control. 3) Whenever now she has taken Diabetics tablets - Always associated with loose motion . Diabetic Specialist has tried different diiferent drugs but result is same. 4)Now she is having Rash all over body . Dermatologist consulted . Tablets oinments applied for last 1-year .no improvement. Dermatologist attributing to BP Tablets & Blood sugar.

sugar control is necessary for dermatological infections. RBS of 250 is high. Get her HbA1c test done. at her age ideal goal should be somewhere near 7% -7.5%. some antidiabetic medication like metformin is known to cause gastric discomfort. there are certain other newer options of anti diabetic medicines like DPP4 inhibitors that might help to control sugars. More details of blood & urine reports required to advice further ...

Read Complete Answer



Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1398 Doc Points

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India
  •  437 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India
  •  122 Doc Points

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  354 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  272 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Rajendra Takhar

  • Pulmonologist
  •  Kota, India
  •  110 Doc Points

Dr. Dharmesh Bhadja

  • Homeopathist
  •  Rajkot, India
  •  108 Doc Points

Alpesh Baby Care hospital

Pediatrics
kurduwadi
   Solapur, India